MathSciNet Relay Station
MathSciNet bibliographic data
MR1696119 (2000c:32036) 32D15 (32A35)
Adachi, Kenzō; Andersson, Mats; Cho, Hong Rae $L\sp p$ and $H\sp p$ extensions of holomorphic functions from subvarieties of analytic polyhedra. Pacific J. Math. 189 (1999), no. 2, 201–210.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement